# SDR HNAA2020030400086

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 38,284 hours, 34,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH SIDE OVERWING EMERGENCY LIGHT INOP....FIX: R&RD EMERGENCY LIGHT ON LHS IN REF TO AMM 33-50-10-000/400-801-A. OPS CHECK GOOD.OK FOR SERVICE.
